# SDR IPXA2025021900738

- Difficulty date: January 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3808611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FLOOR BEAM , AFT CGO COMPARTMENT STA 1720 RBL 98~113 OF MAIN DECK FLOOR STRUCTURE. (REPAIR). ACCOMPLISHED EO-92806-REQ1 REV.1 AND EGAT WORK SHEET NO.50074 (SRM 53-00-51-2R-3 REV.102).
